# SDR FDEA202307221268

- Difficulty date: July 22, 2023
- Submitted: July 24, 2023
- Operation: Air carrier
- Aircraft: N643FE
- Make and model: Doug MD-11F
- Aircraft serial: 48486
- Aircraft time: 76,363 hours, 18,402 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB19403
- Condition: Unknown
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - NUMBER 8 SLAT LOWER SURFACE INBOARD SKIN FOUND WITH FASTENERS   EXCEED PITCH DISTANCE LIMIT BETWEEN STATION XOS 1010.403 AND STATION XOS 1152.408. LEFT WING NUMBER 8 SLAT LOWER SURFACE INBOARD SKIN EXCEEDED PITCH DISTANCE LIMIT   FASTENER BETWEEN STATION XOS 1010.403 AND STATION XOS 1152.408 CARRIED OUT REPAIR   AS PER EA 1-5750-T0375297 PART 1 TITLE: WING - FLIGHT SURFACES - LHW #8 SLAT - RIBS   FABRICATION / REPLACEMENT AND 26 EA PLUGGED FASTENER HOLES C / T LOWER SKIN.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
